# SDR SWAA2023020296856

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 62,279 hours, 37,122 cycles
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SERVICE DOOR LOWER LINER PAN CRACKED.<[01] REMOVED AND REPLACED AFT GALLEY SERVICE DOOR LINING LOWER BRACKET PER AMM 52-41-31
